- -

Modelling the dynamics of the students academic performance in the German region of North Rhine- Westphalia: an epidemiological approach with uncertainty

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Modelling the dynamics of the students academic performance in the German region of North Rhine- Westphalia: an epidemiological approach with uncertainty

Mostrar el registro completo del ítem

Cortés, J.; Ehrhardt, M.; Sánchez Sánchez, A.; Santonja, F.; Villanueva Micó, RJ. (2014). Modelling the dynamics of the students academic performance in the German region of North Rhine- Westphalia: an epidemiological approach with uncertainty. International Journal of Computer Mathematics. 91(2):241-251. doi:10.1080/00207160.2013.813937

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60193

Ficheros en el ítem

Metadatos del ítem

Título: Modelling the dynamics of the students academic performance in the German region of North Rhine- Westphalia: an epidemiological approach with uncertainty
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Student academic underachievement is a concern of paramount importance in Europe, where around 15% of the students in the last high school courses do not achieve the minimum knowledge academic requirement. In this paper, ...[+]
Palabras clave: Student Academic Performance , Modelling , Non-linear System of Differential Equations , Forecasting in Social Sciences , Bootstrap Confidence Intervals.
Derechos de uso: Reserva de todos los derechos
Fuente:
International Journal of Computer Mathematics. (issn: 0020-7160 ) (eissn: 1029-0265 )
DOI: 10.1080/00207160.2013.813937
Editorial:
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Versión del editor: http://dx.doi.org/10.1080/00207160.2013.813937
Descripción: This is an author's accepted manuscript of an article published in "International Journal of Computer Mathematics"; Volume 91, Issue 2, 2014; copyright Taylor & Francis; available online at: http://dx.doi.org/10.1080/00207160.2013.813937
Agradecimientos:
This work has been partially supported by the Spanish Ministry of Economy and Competitiveness grant MTM2009-08587 and Universitat Politecnica de Valencia grant PAID06-11-2070.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem